# SDR SWAA2024111156949

- Difficulty date: November 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 33,708 hours, 16,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LH FWD O/W EXIT LIGHT COVER NOT INSTALLED CORRECTLY<[01] LH FWD O/W EXIT LIGHT COVER RESECURED IAW B737-800 SRM 51-40-02.;[02] LH FWD O/W EXIT LIGHT COVER RESECURED IAW B737-800 SRM 51-40-02.
